Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Headache on backside with high BP - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3544 Questions
User :   I have been getting pressure pains on the back of the head and sometimes on the right side and left side of head, i went to the doctors the other day and the only thing he checked was my blood pressure and said it was too high and thats whats causing it? he didnt even really even look at my head or anything, he doubled my dosage of my high blood pressure pills its been 2 days and im still getting those feelings on my head..please help                                                  
Doctor :   Hi
User :   hi
User :   I have been getting pressure pains on the back of the head and sometimes on the right side and left side of head, i went to the doctors the other day and the only thing he checked was my blood pressure and said it was too high and thats whats causing it? he didnt even really even look at my head or anything, he doubled my dosage of my high blood pressure pills its been 2 days and im still getting those feelings on my head..please help
Doctor :   Since your BP was high, it was the prime suspect for causing your headache
Doctor :   hence your Doc has acted in controlling it as the first step in the treatment of your headache
User :   so it will take a few days for me to start feeling better?
Doctor :   The symptoms due to high BP does not relieve as soon as it normalises
Doctor :   By now your BP must have come to a standard level
Doctor :   It will take couple more days
Doctor :   for the headache to come down
User :   thanks tylenol aint even helping..been having sleepless nights when it comes and goes
Doctor :   If it doesnt then another reason has
Doctor :   to be sort for
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor